MTX: So Far So Good

Morning everyone,

I took MTX yesterday morning for the first time, with much trepidation. Absolutely nothing happened except I felt compelled to strip the cushion covers off the sofa & hand wash them in the bath - no nausea, no tiredness, nothing.

I'm still taking Prednisolone & wouldn't be at all surprised if they helped - I gather from other people here that they have lots of useful properties.

Whatever happens I'm glad to have got past this step, it's scary stuff & I hope anyone facing the same thing will take heart from my first DMARD experience. Go easy on the housework, though - that way lies madness.

Let's hope we have some SUN this week, all week preferably xx

7 Replies

oldestnewest
  • Hi Feather - well done for taking the first big step. It does get easier and when you start to feel the benefits in a few months time (it usually takes a while) you will even pop them with enthusiasm hopefully! I'm off mine rather for reasons I've banged on about but wouldn't not take them now unless I was told I had to stop. It's really a wonder drug for me on lots of levels although maybe not quite so much just now but hopefully I'll get the same dose in injectable form soon. Go easy on that housework please - you are putting me to shame - I've got a sore throat and am feeling distinctly sorry for myself today as only slept a few hours at most so am reclining on bed trying to summon enthusiasm for some work and then into town to post an artwork off to a gallery in Sheffield. TTx

  • Hi Tilda,

    I hope you feel better soon.

    I switched to injections and found them a godsend. I hope you don't have to wait too long.

    Judy

  • People keep mentioning housework. What's that then?

  • It's what I should be doing now instead of sitting on my bum writing on here lol

  • Great news Feather, I hope things only get better for you following a good start. It's a scary moment first popping them pills but wouldn't life be awful without them.

    Take care and thanks for sharing

    Paula x

  • I took metho...did fine for 5 days then oh my god.....mouth ulcers, sickness, extreme tiredness..it was awful...needless to say the specialist took me off them now trying leflunomide.....here is hoping as my hands are killing me...............already take sulpha, anti inflam and tummy protection pills..............

  • Well metho not tolerated and then tried Leflunomide....oh dear - pounding heart..off from them now.....sick of this....

    I go to all the appointments hopefully...try and then make myself sick...whart can i do....hands and wrists very painful....think i will give in...

    ASKED FOR METHO IN INJECTION TO REDUCED SIDE EFFECTS ..ANSWER NO!

You may also like...